# SDR IPXA2022040380794

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 64,435 hours, 21,290 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB** LEFT AFT FUEL PUMP FAILED 50 MINS AFTER TAKEOFF. CB POPPED. LEFT FORWARD FUEL PUMP FAILED 1:30 AFTER TAKEOFF. CB POPPED.LEFT AFT FUEL BOOST PUMP REPLACED IAW AMM 28-22-03 PB 401 REV 135.04. FUEL PUMP TESTED IAW AMM 28-22-00 PB 501. REV 135.04. FOUND SATIS. LEFT FWD FUEL BOOST PUMP REPLACED IAW AMM 28-22-03 PB 401 REV 135.04. FUEL PUMP TESTED IAW AMM 28-22-00 PB 501 REV 135.04. FOUND SATIS.
